# SDR REXA2016052501016

- Difficulty date: May 25, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAPS AT FS 559 ARE CORRODED BETWEEN LBL 36-LBL 45 AND RBL 36-RBL 45.  REMOVED CORRODED FLOOR SUPPORT STRAPS AT FS 559 BETWEEN LBL 36-LBL 45 AND RBL 36 - RBL 45.  INSTALLED NEW STRAPS AT LBL 36-LBL 45 AND RBL 36-RBL 45, FS 559, PN 601R31025-29 IAW SRM 51-40-11 AND 51-42-06.
